54C25 — 1 articles found.

Linear operators in l(B) with a universality property

C. R. Math. Rep. Acad. Sci. Canada Vol. 11 (6) 1989, pp. 249–254
Vol.11 (6) 1989
M. Edelstein Details
(Received: 1989-09-08 )
(Received: 1989-09-08 )

M. Edelstein

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Embedding, Special maps on metric spaces 54C25, 54E40

PDF(click to download): Linear operators in l∞(B) with a universality property